Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 793023, 20 pages
http://dx.doi.org/10.1155/2011/793023
Research Article

Existence of the Mild Solutions for Impulsive Fractional Equations with Infinite Delay

1Department of Paper Technology, IIT Roorkee, Saharanpur Campus, Saharanpur 247001, India
2Department of Mathematics, Motilal Nehru National Institute of Technology, Allahabad 211 004, India

Received 25 May 2011; Revised 22 July 2011; Accepted 6 August 2011

Academic Editor: D. D. Ganji

Copyright © 2011 Jaydev Dabas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X.-B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis, Theory, Methods & Applications, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar
  2. J. Y. Park, K. Balachandran, and N. Annapoorani, “Existence results for impulsive neutral functional integrodifferential equations with infinite delay,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3152–3162, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 4, pp. 775–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. R. P. Agarwal, B. De Andrade, and G. Siracusa, “On fractional integro-difierential equations with state-dependent delay,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1143–1149, 2011. View at Publisher · View at Google Scholar
  5. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11–41, 1978. View at Google Scholar · View at Zentralblatt MATH
  7. G. M. Mophou and G. M. N'Guérékata, “Existence of mild solutions of some semilinear neutral fractional functional evolution equations with infinite delay,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 61–69, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Shateri and D. D. Ganji, “Solitary wave solutions for a time-fraction generalized Hirota-Satsuma coupled KdV equation by a new analytical technique,” International Journal of Differential Equations, vol. 2010, Article ID 954674, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Z. Z. Ganji, D. D. Ganji, A. D. Ganji, and M. Rostamian, “Analytical solution of time-fractional Navier-Stokes equation in polar coordinate by homotopy perturbation method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 1, pp. 117–124, 2010. View at Publisher · View at Google Scholar
  10. D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 11, pp. 3692–3705, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011. View at Publisher · View at Google Scholar
  12. I. Podlubny, Fractional Differential Equations, Acadmic press, New York, NY, USA, 1993.
  13. M. Haase, The Functional Calculus for Sectorial Operators, vol. 169 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 2006.
  14. J. Prüss, Evolutionary Integral Equations and Applications, vol. 87 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1993.
  15. C. Lizama, “Regularized solutions for abstract Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 243, no. 2, pp. 278–292, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet